# SDR AALA20130315012

- Difficulty date: March 15, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 36,288 hours, 14,999 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT NUMBER 1 TRAILING EDGE WEDGE LOWER SURFACE CHAFED AT SEVERAL AREAS.  ACCOMPLISHED REPAIRE PER SRM 51-70-10-2R-4 AND SRM 51-70-10-2R-6.
